Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Representations of graded Hecke algebras

Authors: Cathy Kriloff and Arun Ram
Journal: Represent. Theory 6 (2002), 31-69
MSC (2000): Primary 20C08; Secondary 16G99
Published electronically: May 2, 2002
MathSciNet review: 1915086
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Representations of affine and graded Hecke algebras associated to Weyl groups play an important role in the Langlands correspondence for the admissible representations of a reductive $p$-adic group. We work in the general setting of a graded Hecke algebra associated to any real reflection group with arbitrary parameters. In this setting we provide a classification of all irreducible representations of graded Hecke algebras associated to dihedral groups. Dimensions of generalized weight spaces, Langlands parameters, and a Springer-type correspondence are included in the classification. We also give an explicit construction of all irreducible calibrated representations (those possessing a simultaneous eigenbasis for the commutative subalgebra) of a general graded Hecke algebra. While most of the techniques used have appeared previously in various contexts, we include a complete and streamlined exposition of all necessary results, including the Langlands classification of irreducible representations and the irreducibility criterion for principal series representations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20C08, 16G99

Retrieve articles in all journals with MSC (2000): 20C08, 16G99

Additional Information

Cathy Kriloff
Affiliation: Department of Mathematics, Idaho State University, Pocatello, Idaho 83209-8085
MR Author ID: 630044
ORCID: 0000-0003-2863-6724

Arun Ram
Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706
MR Author ID: 316170

Received by editor(s): May 15, 2001
Received by editor(s) in revised form: December 21, 2001, and January 23, 2002
Published electronically: May 2, 2002
Additional Notes: Research of the first author supported in part by an NSF-AWM Mentoring Travel Grant
Research of the second author supported in part by National Security Agency grant MDA904-01-1-0032 and EPSRC Grant GR K99015
Article copyright: © Copyright 2002 American Mathematical Society